# SDR 00085

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 10,685 hours, 10,054 cycles
- Engine: Ge CJ610*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM SHV HYDRULIC PRESSURE DROPPED TO 0 UPON GEAR RETRACTION AND FLAP RETRACTION, AIRCRAFT DIVERTED TO ADS STANDBY PUMP WAS USED TO EXTEND GEAR AND FLAPS FOR NORMAL LANDING. WILL UPDATE THIS REPORT AFTER MAINTENANCE. HYDRULIC (PRESSURE SIDE) HOSE LT SIDE FAILD, PRECAUTIONARY PUMP CHANGE BOTH SIDES AND HOSE REPLACEMENT. OP'S AND LEAK CK GOOD.
